# SDR SWAA2021031554432

- Difficulty date: March 10, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N7719A
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 48,204 hours, 24,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT LOCATED AT BS 196.5 + 1.7; 7.8' BELOW S24R; THE DENT MEASURES L=3.2'; W=2.1'; Y=0.047' W/Y= 44. IT IS APPROXIMATELY 7.5' FROM FWD EQUIPMENT BAY CUTOUT. PREVIOUSLY TRACKED ON DISCREPANCY X988569. / REWORKED FUSELAGE SKIN DENT AT BS196.5+1.7; 7.8' BELOW S24R IAW EA 21-153-00588 REV.IR AND ER 21-01462 REV.IR. NO FURTHER ACTION REQUIRED.
